# SDR TWAA0012402

- Difficulty date: August 5, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- Aircraft time: 80,726 hours, 84,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BV04055N01108
- Condition: Failed
- Location: Row 15
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED IN AREA OF OVERWING EXITS DURING CRUISE FLIGHT.  DEACTIVATED EMERGENCY LIGHTS AND FERRIED AIRCRAFT TO STL FOR CORRECTIONS.  FOUND AND REPLACED BURNED LOWER SIDEWALL LIGHT SOCKET AT ROW 15 LEFT SIDE OF CABIN.  REPLACED LIGHT BALLAST AND EMERGENCY LIGHT POWER SUPPLY PRECAUTIONARY.  CHECK-C 3-10-00 STL.
